Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taken Ipill after having sex. Delayed periods. Normal?

me & my gf had sex on 22-12-12 & she was having light bleeding as it was during period...used condom & im pretty much sure that i didn t *** inside her but,for more safety she took i pill within 48hrs...she used to had regular periods before but,now its about 5-6 days her periods are late..she didn t had any unusual bleeding after taking it normal?...on 18-01-13, Home Pregnancy Test came negative & that s good but,whats about the delay period? long it may delay?....should we see a doctor or check up?...we are tensed & going through a lot of stress ...Kindly need help
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

yes it is normal.

wait few more days

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor